# SDR IPXA09157957

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW41583
- Part serial: P729827
- Condition: Unserviceable
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT FL 330 ECAM ADVISORY-LOW OIL QTY NR 1 ENGINE.  ECAM AND OIL QTY GAUGE BOTH INDICATED OIL QUANTITY 0 ON NR 1 ENGINE.  NR 1 ENGINE PRES AND TEMP NORMAL THROUGHOUT FLIGHT.  CONTINUED TO RUN ENGINE AND IT PERFORMED WITHIN LIMITS IN ALL PWR RANGES.  T/S PER TSM.  REMOVED AND REPLACED NR 1 ENGINE PER TC.
